Abstract
A novel filled function is suggested in this paper for identifying a global minimum point for a general class of nonlinear programming problems with a closed bounded domain. Theoretical and numerical properties of the proposed filled function are investigated and a solution algorithm is proposed. The implementation of the algorithm on several test problems is reported with satisfactory numerical results.
Original language | English |
---|---|
Pages (from-to) | 17-43 |
Number of pages | 27 |
Journal | Journal of Global Optimization |
Volume | 28 |
Issue number | 1 |
DOIs | |
Publication status | Published - Jan 2004 |
Externally published | Yes |
Keywords
- Filled function method
- Global optimization
- Mathematical programming
- Nonconvex optimization
Fingerprint
Dive into the research topics of 'A New Filled Function Method for Global Optimization'. Together they form a unique fingerprint.Cite this
Zhang, L. S., Ng, C. K., Li, D., & Tian, W. W. (2004). A New Filled Function Method for Global Optimization. Journal of Global Optimization, 28(1), 17-43. https://doi.org/10.1023/B:JOGO.0000006653.60256.f6